# SDR R61A201804020419

- Difficulty date: March 8, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,825 hours, 20,263 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067659431
- Condition: Corroded
- Location: Frames 30-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT INBD SEAT TRACK AT FRAMES 30 TO 34 CORRODED.  BLENDED AND FOUND OUT OF LIMITS IAW SRM 53-21-10.  FABRICATED, LOCATED, DRILLED, AND INSTALLED THE LT INBD SEAT TRACK IAW SRM 51-23-04, 51-23-05, AND 51-23-06.
